Anyone ever heard of this? I've been on Lexapro for over a week and starting yesterday I've been having achey ankles/legs/feet. Anyone ever experience this or should I be worried?
Las07; Stick with nanny's advice it is very common to have these side effects and sometimes other even more so the first 2 weeks of starting this medication. Then they should go away. Now if they are to continue longer or just get too much to handle give your doctor a call and double check. Hope you get to feeling better and all is well.
Yes, I started Lexapro one week ago.
The very first full day, I noticed Charlie horse pain in my shins. After a couple more days, my feet started to ache.
I'm on the lowest dose of 5mg.
It helps me in everyother way, so I am willing to give it a chance. I hope these side affects go away. If not I will discuss with my primary about something else. The pain is quite significant.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jul 2011 • 11 answers
Updated 2 Jun 2011 • 1 answer
Updated 2 Apr 2012 • 1 answer
Updated 2 Sep 2012 • 1 answer
Updated 13 Mar 2013 • 3 answers